# SDR ASOA2012070601864

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 26,616 hours, 23,875 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Part time: 986,256 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R EXTERNAL EMERGENCY LIGHT BULB.   OP'S CHECKED GOOD.
